World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 2657
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 5  |  Page : 1123-1125

Hyperglycaemia induced by isoniazid preventive therapy


1 Asvins Care Clinic, Bengaluru, Karnataka, India
2 PCMH Restore Health Center, Bengaluru, Karnataka, India
3 Academy of Family Physicians of India, Karnataka Chapter and Being Positive Foundation, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Roshni Jhan Ganguly
309, Mathrusree Orchid Homes, No 4 Kempapura Main Road, Yemalur Post, Marathahalli, Bengaluru - 560 037, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_197_18

Rights and Permissions

We report the case of a HIV-positive patient with type 2 diabetes mellitus who presented with uncontrolled blood sugars after the initiation of prophylactic isoniazid (INH) therapy. INH is widely used for prophylaxis and treatment of tuberculosis (TB) around the world and INH-induced hyperglycaemia could be overlooked.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed367    
    Printed2    
    Emailed0    
    PDF Downloaded37    
    Comments [Add]    

Recommend this journal